You are here

Páles Zsolt

Name: Páles Zsolt
Affiliation: Debreceni Egyetem. Természettudományi és Technológiai Kar. Matematikai Intézet. Analízis Tanszék / University of Debrecen. Faculty of Science and Technology. Institute of Mathematics. Department of Analysis
Degree
  • okl. matematikus, Kossuth Lajos Tudományegyetem, TTK (1980)
  • egyetemi doktor, Kossuth Lajos Tudományegyetem, TTK (1982)
  • okl. angol-magyar (matematikus) szakfordító, Kossuth Lajos Tudományegyetem, TTK (1986)
  • matematikai tudományok kandidátusa, MTA (1987)
  • habilitáció, Debreceni Egyetem (2001)
  • MTA doktora, MTA (2001)
  • MTA levelező tagja, MTA (2016)
  • MTA rendes tagja, MTA (2022)
Consulting hours:
kedd 11:00 - 12:00
Profession: mathematician
Fraktálok mindenütt - A Debreceni Egyetem Professzori Klub elnökségének 2011. november 09-én tartott rendezvénye.

Publication list

Uploaded publications:
295
Publications in DEA:
247
OA:
34
Date range:
1982-2024
2024
  1. Ali, A., Páles, Z.: Estimates of linear expressions through factorization.
    J. Approx. Theory. 299 1-23, 2024.
    Journal metrics:
    Q2 Analysis (2022)
    Q2 Applied Mathematics (2022)
    Q1 Mathematics (miscellaneous) (2022)
    Q2 Numerical Analysis (2022)
  2. Grünwald, R., Páles, Z.: Local and global Hölder- and Minkowski-type inequalities for nonsymmetric generalized Bajraktarević means.
    J. Math. Anal. Appl. 535 (2), 1-22, 2024.
    Journal metrics:
    Q1 Analysis (2022)
    Q2 Applied Mathematics (2022)
  3. Páles, Z., Shihab, M.: On convexity properties with respect to a Chebyshev system.
    J. Math. Anal. Appl. 530 (2), 1-20, 2024.
    Journal metrics:
    Q1 Analysis (2022)
    Q2 Applied Mathematics (2022)
2023
  1. Páles, Z.: Daróczy Zoltán (1938-2023).
    Érintő. 2023 (30), 1-20, 2023.
  2. Páles, Z., Pasteczka, P.: Decision making via generalized Bajraktarević means.
    Ann. Oper. Res. 25 August 1-20, 2023.
    Journal metrics:
    Q2 Decision Sciences (miscellaneous) (2022)
    Q1 Management Science and Operations Research (2022)
  3. Páles, Z., Pasteczka, P.: Estimating the Hardy constant of nonconcave Gini means.
    Math. Inequal. Appl. 26 (1), 195-203, 2023.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q2 Mathematics (miscellaneous) (2022)
  4. Bessenyei, M., Páles, Z.: Fixponttételek és alkalmazásaik.
    Typotex, Budapest, 153 p., 2023. ISBN: 978963493
  5. Barczy, M., Páles, Z.: Limit Theorems for Deviation Means of Independent and Identically Distributed Random Variables.
    J. Theor. Probab. 36 (3), 1626-1666, 2023.
    Journal metrics:
    Q2 Mathematics (miscellaneous) (2022)
    Q2 Statistics and Probability (2022)
    Q2 Statistics, Probability and Uncertainty (2022)
  6. Goswami, A., Páles, Z.: On approximately convex and affine functions.
    J. Math. Inequal. 17 (2), 459-480, 2023.
    Journal metrics:
    Q2 Analysis (2022)
  7. Páles, Z., Zakaria, A.: On the equality problem of two-variable Bajraktarević means under first-order differentiability assumptions.
    Aequ. Math. 97 279-294, 2023.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q2 Discrete Mathematics and Combinatorics (2022)
    Q2 Mathematics (miscellaneous) (2022)
  8. Páles, Z., Pasteczka, P.: On the Jensen convexity of quasideviation and Bajraktarevic means.
    Aequ. Math. 97 1201-1219, 2023.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q2 Discrete Mathematics and Combinatorics (2022)
    Q2 Mathematics (miscellaneous) (2022)
  9. Abayomi, E., Ali, A., Bessenyei, M., Boros, Z., Chmielewska, K., Chudziak, J., Gát, G., Gilányi, A., Grünwald, R., Gselmann, E., Iqbal, M., Kiss, T., Łukasik, R., Maslyuchenko, O., Menzer, R., Molnár, G., Olbryś, A., Páles, Z., Pénzes, E., Pieszczek, M., Sablik, M., Székelyhidi, L., Szostok, T., Tóth, N., Tóth, P., Wójcik, S., Zürcher, T.: Report of Meeting: The Twenty-second Debrecen-Katowice Winter Seminar on Functional Equations and Inequalities Hajdúszoboszló (Hungary), February 1-4, 2023.
    Ann. Math. Sil. 37 (2), 315-334, 2023.
  10. Páles, Z.: To the memory of Zoltán Daróczy (1938-2023).
    Publ. Math. Debr. 103 (3-4), 269-272, 2023.
2022
  1. Páles, Z.: A maximum theorem for generalized convex functions.
    Stud. Univ. Babes-Bolyai, Math. 67 (1), 21-29, 2022.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  2. Páles, Z., Zakaria, A.: An Extension of the Abel-Liouville Identity.
    Annales Mathematicae Silesianae 36 (2), 206-214, 2022.
  3. Páles, Z., Zakaria, A.: Characterizations of the equality of two-variable generalized quasiarithmetic means.
    J. Math. Anal. Appl. 507 (2), 1-23, 2022.
    Journal metrics:
    Q1 Analysis
    Q2 Applied Mathematics
  4. Páles, Z., Shihab, M.: Decomposition of higher-order Wright convex functions revisited.
    Results Math. 77 (2), 1-11, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  5. Kocsis, M., Páles, Z.: Hutchinson's theorem in semimetric spaces.
    J. Fixed Point Theory Appl. 24 (4), 1-19, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Geometry and Topology
    Q2 Modeling and Simulation
  6. Grünwald, R., Páles, Z.: Local and global comparison of nonsymmetric generalized Bajraktarević means.
    J. Math. Anal. Appl. 512 (2), 1-12, 2022.
    Journal metrics:
    Q1 Analysis
    Q2 Applied Mathematics
  7. Molnár, G., Páles, Z.: On convex and concave sequences and their applications.
    Math. Inequal. Appl. : 3 (3), 727-750, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  8. Grünwald, R., Páles, Z.: On the invariance of the arithmetic mean with respect to generalized Bajraktarević means.
    Acta Math. Hung. 166 (2), 594-613, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  9. Ali, A., Páles, Z.: Taylor-type expansions in terms of exponential polynomials.
    Math. Inequal. Appl. 25 (4), 1123-1141, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
2021
  1. Molnár, G., Páles, Z.: An extension of the Rådström cancellation theorem to cornets.
    Semigr. Forum. 102 (3), 765-793, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Bessenyei, M., Páles, Z.: Applications of the Bielecki renorming technique.
    J. Fixed Point Theory Appl. 23 (2), 1-23, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Geometry and Topology
    Q1 Modeling and Simulation
Show all
updated: 2024-03-02, 01:11

SCImago quartiles of
scientific journal articles

Number of scientific articles: 243
Q1/D1 4 (1.6%)
Q1 40 (16.5%)
Q2 70 (28.8%)
Q3 33 (13.6%)
Q4 6 (2.5%)
N/A 94 (38.7%)
-
OK

SCImago subject areas and categories

Mathematics (148)
Mathematics (miscellaneous) (94)
Applied Mathematics (89)
Analysis (47)
Discrete Mathematics and Combinatorics (21)
Geometry and Topology (7)
Algebra and Number Theory (5)
Modeling and Simulation (5)
Numerical Analysis (5)
Computational Mathematics (3)
Control and Optimization (3)
Statistics and Probability (3)
Theoretical Computer Science (2)
Mathematical Physics (1)
Computer Science (4)
Software (2)
Computational Theory and Mathematics (1)
Computer Science Applications (1)
Decision Sciences (4)
Management Science and Operations Research (3)
Decision Sciences (miscellaneous) (1)
Information Systems and Management (1)
Statistics, Probability and Uncertainty (1)
Physics and Astronomy (1)
Statistical and Nonlinear Physics (1)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart

Journals

Show more

Other co-authors

Show more
Goswami, Angshuman Robin
Fechner, Włodzimierz
Chmielewska, Katarzyna
Chmieliński, Krzysztof
Dragomir, Sever Silvestru
Maslyuchenko, Oleksandr